# SDR DL757953904

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Right
- Component: 6067723
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, HAD AN ELECTRICAL BURNING SMELL IN CABIN.  UTILITY BUSES TURNED OFF AND SMELL WENT AWAY.  FOUND RT RECIRC FAN MOTOR WINDINGS BURNT, FWD TO MCO.  REPLACED FAN, OPERATION NORMAL.
